# SDR CA020618002

- Difficulty date: June 6, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 7,854 hours
- Engine: Lyc O320E2A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 9907704
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PIPE FAILED IN FLIGHT, UNIT REPAIRED AND RESTALLED  TIME SHOWN ON PART IS T.T ON AIRCRAFT TIME ON PART IS UNKOWN.
